| Catalog Number |
45-600 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacture report number 9617229-2023-14588.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv and rupture.
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iv" and "rupture".This record is for the left side.Device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ rupture: observed broken device through microscopic inspection assessed as unidentified (tear) opening and observed a missing piece of shell through microscopic inspection assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.